Table of Contents
Geometry
Volume 2013 (2013), Article ID 615819, 6 pages
http://dx.doi.org/10.1155/2013/615819
Research Article

On Parallelism of Half-Lightlike Submanifolds of Indefinite Kenmotsu Manifolds

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 5 April 2013; Accepted 13 May 2013

Academic Editor: Reza Saadati

Copyright © 2013 Wenjie Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We mainly investigate the parallelism of half-lightlike submanifolds of indefinite Kenmotsu manifolds. It is proved that a tangential half-lightlike submanifold of an indefinite Kenmotsu space form with semiparallel second fundamental form either satisfies or is -mixed geodesic.